# SDR AALA20011700

- Difficulty date: August 23, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5714
- Part serial: 12781
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VENTRAL STAIRS EMERGENCY LIGHT INOPERATIVE.  INSTALLED SERVICEABLE VENTRAL STAIRS EMERGENCY LIGHT PER MM 33-50-061-4 PAGE 403, REPAIRED ON E-58 4012889.  (M)
